# SDR SWAA2022072723940

- Difficulty date: June 29, 2022
- Submitted: July 27, 2022
- Operation: Air carrier
- Aircraft: N7732A
- Make and model: Boeing 737-7BD
- Aircraft serial: 34861
- Aircraft time: 52,541 hours, 28,248 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Stiffener
- Condition: Cracked
- Location: L/H Horiz. Stab.
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H HORIZONTAL STABILIZER RIB #2 STIFFENER #2 LOWER FLANGE HAS A CRACK. / [01] PERFORMED HFEC INSP ON RIB STIFFENER LOWER FLANGE IAW B737 NDT P6 51-00-00 PROC.23; CRACK CONFIRMED. TOOL USED : NORTEC 600 B/C 172389 CALDUE: 03/23;[02] PERFORMED HFEC INSP ON REWORKED AREA IAW B737 NDT P6 51-00-00 PROC.23; CRACK MARKED AND CONFIRMED IN WEB AREA  TOOL USED : NORTEC 600 B/C 166317 CALDUE: 10/22;[03] L/H HORIZONTAL STAB; RIB 2 STIFFENER 2 CUT OUT DAMAGED AREA AS PER B737-700 SRM 55-10-09-2R-4 REPAIR 4;[04] VERIFIED STEP 3.;[05] ENTER ON ERROR AT STEP 1: AFT HFC INSP; CUT OUT CRACK AREA AS PER B737-700 SRM 55-10-09-2R-4 REPAIR 4;[06] REJECTED STEP 5.;[07] (LATE ENTRY) CUT OUT DAMAGED AREA ON RIB #2 WEB AS PER B737-700 SRM 55-10-09-2R-4 REPAIR 4;[08] VERIFIED STEP 7.;[09] PERFORMED HFEC INSP ON CUTOUT AREA IAW B737 NDT P6 51-00-00 PROC.23; NO CRACKS TOOL USED : NORTEC 600 B/C 166317 CALDUE: 10/22;[10] RECEIVED NEW KIT PO#1728471 LOCATED NEW REPAIR PARTS AND DRILLED NEW HOLE SRM 51-40-05-0G-0;[11] VERIFIED STEP 10;[12] TREATED AND PRIME NEW HOLES AT NEW KIT REPAIRS AMM51-21-41-370-802 AND AMM 51-21-72-470-804;[13] VERIFIED STEP 12;[14] OK TO INSTALL NEW KIT REPAIR PARTS;[15] INSTALLED REPAIR PARTS AT LH HORIZONTAL STAB RIB #2 STIFFENER#2 SRM 55-10-09-2R-4 REPAIR #4;[16] VERIFIED STEP 15;[17] APPLIED SEALANT AT REPAIR PARTS IN REF SRM 55-10-09;[18] VERIFIED STEP 17
